Electron. J. Diff. Equ., Vol. 2009(2009), No. 114, pp. 1-10.

Low regularity solutions of the Chern-Simons-Higgs equations in the Lorentz gauge

Nikolaos Bournaveas

We prove local well-posedness for the 2+1-dimensional Chern-Simons-Higgs equations in the Lorentz gauge with initial data of low regularity. Our result improves earlier results by Huh [10, 11].

Submitted February 22, 2009. Published September 12, 2009.
Math Subject Classifications: 35L15, 35L70, 35Q40.
Key Words: Chern-Simons-Higgs equations; Lorentz gauge; null-form estimates; low regularity solutions.

Show me the PDF file (224 KB), TEX file, and other files for this article.

Nikolaos Bournaveas
University of Edinburgh, School of Mathematics
James Clerk Maxwell Building, King's Buildings
Mayfield Road, Edinburgh, EH9 3JZ, UK
email: n.bournaveas@ed.ac.uk

Return to the EJDE web page